# SDR CALA2014042200484

- Difficulty date: April 19, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 53,895 hours, 13,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R LAMP R3 DOOR EMERGENCY LIGHT IAW AMM 33-51-06 & TESTED NORMAL.
